# SDR AALA202104079007

- Difficulty date: April 6, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 28,132 hours, 11,609 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Inoperative
- Location: Lt Wing Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON APPROACH, FLAPS SELECTED TO "1" BUT GOT STUCK HALFWAY BETWEEN 0 AND 1. "TRAILING EDGE FLAP DISAGREE" CHECKLIST ACCOMPLISHED. USED ALTERNATE FLAP EXTENSION WITH A FLAPS 15 LANDING. EMERGENCY DECLARED. REMOVED AND REPLACED LEFT POSITION TRANSMITTER PER AMM 27-58-01.
